# SDR ASAA2017012019495

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 9,168 hours, 3,030 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 9238M66P08
- Part serial: UNJKR963
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 33,324 hours, 10,131 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE START NR 2 ENGINE FAILED TO LIGHT, RAN QRH. STARTED NORMALLY WITH IGNITER RIGHT. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENGINE LEFT IGNITION EXCITER W/ NEW REF AMM 74-11-01. PERFORMED IGNITION SYSTEM AUDIBLE TEST AMM TASK 74-00-00-750-801-F00. TEST PASSED. A/C RELEASED FROM MEL 74-1C.
